RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1949, Volume 13, Issue 4  


A local limit theorem for classical Markov chains
A. N. Kolmogorov
281
A two-dimensional limit theorem for two-dimensional chains
N. A. Sapogov
301
On the zeros of Dirichlet's $L$-functions
K. A. Rodosskii
315
On endomorphisms of compact commutative groups
V. A. Rokhlin
329
On equi-summable functions and on the properties of uniform additivity and equi-continuity of a family of completely additive set functions
V. M. Dubrovskii
341
On effective measurability
A. A. Lyapunov
357
The embedding of a two-dimensional Riemannian manifold in a three-dimensional Euclidean space
V. S. Lyukshin
363
Известия Академии наук СССР. Серия математическая
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019